Alert archive / New Jersey / Special Marine Warnings in 2005
Special Marine Warning 67, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 1, 2005, 7:18 PM EDT. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2005, 7:18 PM EDT (23:18 UTC)
- Expired
- Jul 1, 2005, 8:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 1, 4:45 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 1, 4:45 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 445 PM EDT FRI JUL 1 2005 .SHORT TERM/LONG TERM... LAPS ANALYSIS SHOWS CAPES(AWAY FROM THE COAST) IN EXCESS OF 2K J/KG. THIS IS ON PAR WITH WHAT MODELS SUGGESTED YDY AND GREATER THAN WHAT BUFKIT SUGGESTED THIS MORNING(12Z RUN). AFTER CONVECTIVE TEMPS WERE MET A SHORT TIME AGO, IT DIDNT TAKE LONG FOR THINGS TO FIRE UP. THE THUNDERSTORMS ARE MOVING ALONG, COMPARED TO WHAT TOOK PLACE OVER THE PAST WEEK OR SO. ALTHOUGH FLASH FLOODING CANT BE RULED OUT IN THIS 70+ DEWPOINT AIRMASS, THEIR MOVEMENT SHOULD HELP. THE ACTUAL COLD FRONT WILL MOVE THROUGH THE CWA LATER THIS EVENING ACROSS OUR NORTHWESTERN ZONES AND PUSH SOUTH OVERNIGHT. INSTABILITY, ALBEIT WEAKER, REMAINS IN TACT UNTIL FROPA. AFTER MORE NUMEROUS THUNDERSTORMS THIS EVENING, AN ISOLATED ONE(OR SHOWER) CANT BE RULED OUT DURING THE OVERNIGHT HOURS. THINGS ARE EXPECTED TO QUIET DOWN BEFORE SUNRISE ON SATURDAY. A SOUTHEAST FLOW DEVELOPED EARLIER THIS AFTERNOON. THIS HAS PUSHED AREAS OF LOW CLOUDS AND FOG INTO OUR NEARSHORE WATERS AND ADJACENT LAND-BASED ZONES. LITTLE WAS CHANGED THIS WEEKEND THROUGH THE EARLY PART OF THE WEEK AS ZONAL MIDLEVEL FLOW WILL DOMINATE. WELL MAINTAIN THE NEXT THREAT OF PRECIPITATION DURING THE MIDWEEK TIME FRAME. WILL KEEP SHORT, SVRS ARE FLYING. && .AVIATION... AT 19Z THERE ARE STILL SOME MVFR VISIBILITIES IN HAZE AROUND THE AREA, OTHERWISE THE STRATUS HAS THINNED AND RAISED TO CUMULUS, WITH HIGHER LAYERS MOVING OVER THE AREA ASSOCIATED WITH UPSTREAM CONVECTION. THERE ARE A COUPLE OF THUNDERSTORM CELLS OVER DELAWARE, OTHERWISE WE ANTICIPATE THAT AS THE LOW LEVEL FORCING IS ENHANCED, ADDITIONAL CONVECTION WILL INITIATE, AND WE CONTINUE TO ADDRESS THIS WITH A TEMPO GROUP FOR IFR CONDITIONS IN THUNDERSTORMS. THE TIME FRAME FOR THIS IS THOUGHT TO BE FROM 20Z TO 02Z, WITH IMPROVING CONDITIONS FOLLOWING IN THE OVERNIGHT PERIOD. WITH SOME WIND AND MID LEVEL CLOUDINESS PREVENTING GREAT RADIATION, ALONG WITH DRIER AIR MOVING IN, WE DID NOT ADD IN ANY LOWER VISIBILITIES FROM 06Z TO 12Z. THEN, ANY MID LEVEL CLOUDS ARE FORECAST TO EXIT AROUND OR SHORTLY AFTER SUNRISE, WITH ONLY SOME SCATTERED HIGH CLOUDS THEREAFTER. && .MARINE... CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT CRITERIA THROUGH WEDNESDAY. WINDS AND WAVES WILL BE HIGHER NEAR ANY THUNDERSTORMS EARLY TONIGHT, AND THIS STATEMENT WILL BE ADDED TO THE TONIGHT PORTION OF THE FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SHORT TERM...KRUZDLO LONG TERM...HPC AVIATION/MARINE...//
Hazardous weather outlook, Jul 1, 4:46 AM EDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 446 AM EDT FRI JUL 1 2005 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010- 012>027-PAZ054-055-060>062-067>071-021000- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 446 AM EDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... A COLD FRONT WILL APPROACH OUR REGION THIS AFTERNOON AND MOVE TO THE SOUTH TONIGHT. THIS FRONT WILL ACT UPON THE VERY WARM AND HUMID AIR MASS TO PRODUCE THUNDERSTORMS ACROSS THE AREA TODAY. MUCH OF THE ACTIVITY WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. THE STORM PREDICTION CENTER HAS INDICATED THAT A SLIGHT RISK FOR SEVERE WEATHER WILL BE ACROSS OUR REGION TODAY. THE PRIMARY THREATS FROM THE SEVERE WEATHER WILL BE DAMAGING WINDS DURING THUNDERSTORMS. HEAVY RAINFALL WILL CREATE LOCALIZED FLOODING IN POOR DRAINAGE AREAS AS WELL. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER INFORMATION ABOUT TODAYS POSSIBLE SEVERE WEATHER. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY TONIGHT. OHARA
In the hours before
Special weather statement, Jul 1, 2:48 PM EDT, 4 hours 30 minutes before
DEZ003-004-012000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 248 PM EDT FRI JUL 1 2005 ...STRONG THUNDERSTORM IN NORTHEAST SUSSEX COUNTY... AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...PRODUCING FREQUENT LIGHTNING AND POSSIBLY WIND GUSTS TO 35 MPH...MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... OVER REHOBOTH BEACH AT 255 PM EDT. AND JUST SOUTHEAST OF CAPE HENLOPEN AT 300 PM EDT. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE BEACH, PLEASE SEEK SHELTER IMMEDIATELY. THIS STORM IS INTENSIFYING AND MAY REQUIRE EITHER A SPECIAL MARINE WARNING OR SEVERE THUNDERSTORM WARNING. LAT...LON 3869 7533 3853 7522 3880 7444 3904 7460 TFG
Local storm report, Jul 1, 5:52 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 3 N MEDFORD LAKES 39.90N 74.81W
07/01/2005 BURLINGTON NJ TRAINED SPOTTER
PENNY SIZE HAIL, SMALL TREES AND LIMBS DOWN.
0435 PM TSTM WND DMG EXTON 40.03N 75.63W
07/01/2005 CHESTER PA TRAINED SPOTTER
LARGE LIMBS DOWN.
0435 PM HAIL 1 N FREEHOLD 40.27N 74.28W
07/01/2005 1.00 INCH MONMOUTH NJ TRAINED SPOTTER
QUARTER-SIZE HAIL.
0450 PM TSTM WND DMG 3 S WEST CHESTER 39.92N 75.61W
07/01/2005 CHESTER PA TRAINED SPOTTER
LARGE TREE DOWN.
0518 PM HAIL PHILADELPHIA 40.01N 75.13W
07/01/2005 0.75 INCH PHILADELPHIA PA TRAINED SPOTTER
PENNY-SIZE HAIL.
&&
KRUZDLOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:48 PM EDT | Special Weather Statement | PHI | Cape May | 72 min |
| Jul 1, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Camden | 51 min |
| Jul 1, 3:54 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 66 min |
| Jul 1, 4:03 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Monmouth | 57 min |
| Jul 1, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 38 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 65 min |
| Jul 1, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 57 min |
| Jul 1, 4:56 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 49 min |
| Jul 1, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 61 min |
| Jul 1, 5:21 PM EDT | Tornado Warning | PHI | Burlington | 24 min |
| Jul 1, 5:30 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 75 min |
| Jul 1, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 62 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 72 min |
| Jul 1, 6:26 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jul 1, 6:34 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 26 min |
| Jul 1, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 32 min |
| Jul 1, 4:18 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 72 min |
| Jul 1, 4:45 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 60 min |
Nearby
Special Marine Warnings in New Jersey, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.